Algebraic shifting of strongly edge decomposable spheres

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Recently, Nevo introduced the notion of strongly edge decomposable spheres. In this paper, we characterize algebraic shifted complexes of those spheres. Algebraically, this result yields the characterization of the generic initial ideal of the Stanley-Reisner ideal of Gorenstein* complexes having the strong Lefschetz property in characteristic 0.

Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalJournal of Combinatorial Theory. Series A
Volume117
Issue number1
DOIs
Publication statusPublished - 2010 Jan 1
Externally publishedYes

Keywords

  • Algebraic shifting
  • Edge contraction
  • Squeezed spheres
  • Strong Lefschetz property
  • Strongly edge decomposable complexes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Algebraic shifting of strongly edge decomposable spheres'. Together they form a unique fingerprint.

  • Cite this